# SDR 20000504SH023

- Difficulty date: January 4, 1999
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N207CA
- Make and model: Amd FALCON
- Aircraft serial: 153
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT TOOK OFF FROM MCI.  GEAR DOORS WOULD NOT CLOSE.  AIRCRAFT LANDED.  GEAR DOORS CLOSED.  CYCLED GEAR 50 TIMES.  COULD NOT DUPLICATE PROBLEM.  SUSPECT ICE, SNOW FROZEN ON GEAR CAUSED PROBLEM.  (X)
